http://ir.sinica.edu.tw/handle/201000000A/35402
Title: | Structure of some ℤ-graded lie superalgebras of vector fields | Authors: | Cheng, Shun-Jen Kac, V. G. |
Issue Date: | 1999-06 | Relation: | Transformation Groups 4(2-3), 219-272 | URI: | http://ir.sinica.edu.tw/handle/201000000A/35402 | ISSN: | http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=Drexel&SrcApp=hagerty_opac&KeyRecord=1083-4362&DestApp=JCR&RQ=IF_CAT_BOXPLOT |
Appears in Collections: | 數學研究所 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.